# SDR RRXA98235

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: C264064
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RT MAN IND 22PSI WITH LT MAN TEMP NORM, NEXT NR 3 ENG EGT WENT OFF SCALE LOW, NEXT CAPTS STICK SHAKER WENT OFF, NEXT RT MAN TEMP WENT OFF SCALE HIGH WITH NO OVHT LITES COMING ON.  ISOLATED S/O BLEED VALVES TEMP BEGAN TO DROP.  NEXT NR 4 ALT LOW LVL LITE ILLUM, NEXT NR 3 AND NR 4 ENG LOW PRESS AGENT LITES INBD AND OTBD CAME ON.  NEXT FLAP SLOT CAME ON WITH NO MOVEMENT OF THE FLAPS.  NEXT MAN-AIR OTEMP LITE CAME ON WITH NO AIR ON RT WING AND LT WING NORMAL.  R/R'D NR 3 ENG PYLON AFT 'Y' MAN PNEU DUCT CLAMP, REPLACED BURNT WIRES FROM WING STA 63.750 - 347.50.  REPLACED BOTH FIRE BOTTLES, REPLACED NR 3 ENG EGT HARNESS WIRE FROM WING TO FUSELAGE PRESS FEED THRU OUT TO NR 3 ENG AFT PYLON.  R/R'D STALL
